I've no experience of Seroquel myself, but I have seen a lot of posts (especially on the anxiety-panic board) about this kind of withdrawal symptom from meds -- "brain shocks" is exactly the way people there have described this feeling. There may have been someone there who had this coming off Seroquel (I remember it for things like Prozac). To me it sounds like one of the "Acute Withdrawal Reactions" listed on the following webiste:
I don't know how long this takes to clear up. -- Did your doc have any suggestions?
When I'm not in my right mind, my left mind gets pretty crowded...********************
Dear Friend Wotan,
I've been worrying about you lately, not having heard anything on A/P forum for a long while...
I'm sorry you are still going through all this misery with your sleep. I did a bit of reading just now to see if I could find anything on the internet, and it seems I just found mostly the same things you have already been reading ... ... not good for you to do that LOL (don't feel bad, I do the same thing!! My doc tells me "don't go on the internet" every time she give me a Rx). If your doctors (and your friend Bear...haha) are telling you that you don't have tardive dyskinesia, then you should stop worrying about that... if you had that I'm sure you would have it a lot more often than when you are falling asleep. I know you did a sleep study already, and I was wondering if you have given your sleep doc a call about this. I found something on the web about "myoclonic jerk", also called "Periodic Limb Movement", which is completely normal and benign. The article even mentions the vocal grunt sounds you mentioned. As for the brain zaps, they may be a withdrawl symptom, I know they are for SSRI's... and may take a while to go away, but I'm glad to hear that yours are mild. Here's a link to an article I found about myoclonic jerk:
I know that all of us anxiety folks tend to worry excessively, but I hope you will try not to worry too much. Hope you are feeling better soon. (((Hugs)))